# SDR IPXA2018012525880

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 31,408 hours, 21,503 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Abnormal
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER IN ERROR. IT READS 33840.  CAPTAIN`S ALTIMETER READS 34000. STBY ALTIMETER READS 339000.  FIRST OFFICER`S ALTIMETER NORMAL WITH ALTERNATE AIR DATA SELECTED. TROUBLESHOT IAW FIM 34-12-00-815-802, FIG 103, PERFORMED FULL RANGE PITOT STATIC SYS TEST IAW MM 34-11-00-735-176, NO LEAKS NOTED . R & R THE FIRST OFFICER`S ALTIMETER & RT ADC IAW MM 34-13-01-404-004, & 34-12-01-424-006, OPS CHECKED GOOD.
